Academic Journals Database
Disseminating quality controlled scientific knowledge

Relaciones de recurrencia e identidades entre (formula) y sus derivadas

Author(s): M. Aguirre

Journal: Nexo
ISSN 1818-6742

Volume: 23;
Issue: 02;
Start page: 69;
Date: 2010;
Original page

Keywords: Distribution theory

In this paper, we give a sense to formula where . Our formula is a generalization of the formulae that appear in ([3]) and ([4]). In particular when and the formula is considered for example, by Bollini, Giambiagi and Tiommo for their Theory of analytic regularization in classical Yan-Mills equations and its application for the singular potentials (c.f. [5]).

Tango Rapperswil
Tango Rapperswil

     Affiliate Program